# SDR MASA200600238

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,276 hours, 8,888 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7191 CLT - SPOILER FAULT.  MX RIGGED RIGHT I/B SPOILER.  OPS CHECK GOOD.
